Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 4

Original Research Article

SEVENTH DEGREE SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS

 

P. KALYANI1*

1Geethanjali College of Engineering and Technology, Hyderabad, India.

Abstracts

In the present work we have constructed seventh degree spline functions by applying Bickley’s method and employed on sixth order boundary value problems. We presented the numerical results to verify the applicability of these splines, by determining the absolute errors in the solution at nodal points for different step lengths.

Keywords :

Boundary value problems; spline functions; numerical results.